# SDR SIMA20140329008

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 27,101 hours, 19,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 06326H854
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD CRACKED DURING CRUISE AT FL340.  R & R LT WINDSHIELD IAW AMM 56-11-01, OPS CHECKED GOOD.
